# SDR FDEA201002090404

- Difficulty date: February 9, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 44,911 hours, 28,829 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 53FX1467101
- Condition: Cracked
- Location: Bs 490 S3-4l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR UPPER SILL, STA 490, BETWEEN STR 3L AND 4L.  CRACKS ORIGINATING FROM 2 FASTENER HOLES.  R & R UPPER OTBD SILL AT BS 442.65 TO BS 570.5 AND REPAIRED ADDITIONAL OPEN HOLES IN SKIN IAW EA 7-5310-135527 AND SRM 51-10-1, 51-30-2, 51-30-5 AND 51-10-2.
